Jump to content
CrazyBoards.org

Libby

Member
  • Content Count

    1,607
  • Joined

  • Last visited

About Libby

  • Rank
    ~!~

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Recent Profile Visitors

1,294 profile views
  1. I agree with faith, you are incredibly patient to put up with this from your husband. Is there any other way to get a copy of your ID so you can get your meds? Could you call the hospital and ask that they fax it to your pharmacy? Could you get the ID and meds somehow without the husband being involved? Is there another military wife around who could help you out? I have been psychotic, and I know what hell it is. You need your meds. Let us know how you're doing.
  2. Those are great ideas, abigail. Considering that I had a breakdown along with the akathisia, I think both have combined to create this horrid muscle weakness and pain. I have a "deck of cards" that has yoga stretching poses, and I have yet to do even one pose, so I guess it's time to start. I had been wondering about taking cal/magnesium, bottles of which I have sitting around here. I have bananas for potassium. I had turkey and dressing for supper, and somehow I feel better. Like right this moment, my arms are not aching as they have been. I know there's tryptophan in the turkey, but not sure what else. Maybe I'm turning the corner on this. I also took a long nap this afternoon. Just too tired to stay awake. I tell ya what, mental illness is not for sissies.
  3. I had a bad case of akathisia from Navane (old AP) for two days about 2 weeks ago. Or maybe one week, I don't remember. Anyway, pdoc stopped the Navane right away, got me back on Seroquel. I've been completely exhausted, having pain in my legs, and feeling completely weak in the muscles. I feel like I've run a marathon and my muscles are like jelly. pdoc says that it could be permanent muscle damage, but he doesn't think it is. He also said there is nothing to do to make it better, except drink a lot of water and exercise a little bit. This is scaring the crap outta me. Has anybody else experienced this muscle weakness?
  4. Pdoc called back to say that muscle weakness is most likely fallout from akathisia. He said it should clear up in 2-3 weeks! I feel like I can barely lift my arm. It's a huge effort. Dang. May I just say that akathisia SUCKS.
  5. Thanks for the replies. I do think I had akathisia from the Navane, so that accounts for the wild anxious hyperkinetics and the hot/cold sensations. I had a hell of a time sleeping for 2 nights until I quit the Navane and got back on Seroquel. However, I was also filled with rage, which I think is going to wind up being bipolar2, like you said Chuckit. In a way, I'll be relieved, if that's the case, because at least we will have an answer. Zippy, actually I have a well-respected psychopharmacologist for a pdoc. He said he could not give me a diagnosis over the phone, which makes sense, not that he can't distinguish the dx's in person. So, I'm still hanging on. I think I'm getting better, but I'm still feeling a lot of depersonalization and derealization. I can't wait to see pdoc and tdoc again soon. I feel like I'm drowning a bit.
  6. I do know exactly what you mean! It's every conversation I ever have with "normal" people. I can't bore them to death or freak them out with the truth, so I just say, "oh, I've been busy, what's up with you?" I hate that. If we all had broken legs in a cast, we wouldn't have to hide it.
  7. What a loving tribute to your kitty. Beautiful.
  8. Tell me, does this job look FINISHED? According to the tree guys, it is finished. They SAID they would level off the stumps at ground level. Bastards. They have been out here5, count 'em, 5 times, doing little piecemeal this and that. This is all for $750 which I have already paid like an IDIOT. They DID remove the trees that were down, but this stump situation is RIDICULOUS. 3 stumps, one elm in foreground, two giant hackberries behind (those 2 below).
  9. I think I tell my therapist everything. I know there have been times when I was spectacularly uncomfortable, but said it anyway, basically sex stuff back in the olden days when I had a relationship.
  10. Double shot. Cafe Mocha from Starbucks. mmmm. Oh, you were talking about therapy? Seriously Panz, why the angst? If you only want once a week, you can change it, right? Or do you want the two sessions, but you're just a little scared anyway? If so, try it one week and see how it goes. That's all you have to do.
  11. Loon, I made this a poll in this same section. HOpe that's ok. I named it after you.
  12. this would be a good poll question, if you want to set it up that way. my answer is that I like my pdoc and tdoc both very much. They are private pay, not a city clinic, so I'm sure that's the reason. They've each been in private practice 20+ years. They let me make payments.
  13. Hot DAMN! CONGRATULATIONS! GO GET LAID!! Now, I have to crawl back to my dissociativei state.
  14. can anybody tell me what dissociation v. dysphoric mania v. akathisia? from AP's feel like? How are they different. Doc cannot dx on phone. Said it's probably dysphoric mania or akathisia. I stopped the navane and shot up to 1,000mg SQ per his orders. still on cymbalta and klono. I'm supposed to call him Monday, but I want to konw what the frick is wrong with me NOW. Is rage a component of any of these, of all of these? super duper extreme restlessness on the verge of hell itself. with the navane gone, the akathisia is gone, BUT the rage and the despair and the feelings of not being real are still here. It feels very much like it did before I was hospitalized... and before the other times Iv'e lost it. tdoc can't see me til next thursday.
×
×
  • Create New...